# SDR GTIA040167

- Difficulty date: January 7, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Flight Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLIGHT SPOILER DELAMINATED.  REPAIRED DELAMINATED AREA.  (M)
